×

Found 59 Documents (Results 1–59)

100
MathJax

On stationary points and some geometric properties of solutions of ordinary differential equations. (English. Russian original) Zbl 0788.34022

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 497-501 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 6, 1043-1047 (1992).
Reviewer: J.Andres (Olomouc)
PDF BibTeX XML Cite

The support of the symplectic Feynman measure and the uncertainty principle. (English. Russian original) Zbl 0797.28009

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 492-496 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 6, 1038-1042 (1992).
MSC:  28C20 58D30 81S40
PDF BibTeX XML Cite

The method of partitioning the domain for elliptic problems with jumps of the coefficients in thin strips. (English. Russian original) Zbl 0799.65126

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 488-491 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 6, 1034-1037 (1992).
Reviewer: A.Kufner (Praha)
PDF BibTeX XML Cite

On solutions in the form of a traveling wave in a discrete model of the Uehling-Uhlenbeck equation. (English. Russian original) Zbl 0802.35123

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 484-487 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 6, 1029-1033 (1992).
Reviewer: P.Kreiči (Praha)
MSC:  35Q35 82D05
PDF BibTeX XML Cite

On the solutions of ordinary differential equations the integrals of whose derivatives converge conditionally. (English. Russian original) Zbl 0819.34002

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 479-483 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 6, 1024-1028 (1992).
Reviewer: L.Janos (Praha)
MSC:  34A12 34A25
PDF BibTeX XML Cite

Iterative methods of gradient type in a subspace for a partial symmetric generalized eigenvalue problem. (English. Russian original) Zbl 0794.65037

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 474-478 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 6, 1020-1023 (1992).
MSC:  65F15 65N55 35J05
PDF BibTeX XML Cite

The ergodic behavior of the distribution functions of probabilistic processes. (English. Russian original) Zbl 0799.60014

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 470-473 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 6, 1016-1019 (1992).
Reviewer: P.Froněk (Praha)
MSC:  60E05 47A35 34D20
PDF BibTeX XML Cite

Perturbation of periodicity conditions in the simplest nonlinear model. (English. Russian original) Zbl 0789.34032

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 467-469 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 6, 1012-1015 (1992).
MSC:  34C15
PDF BibTeX XML Cite

On systems consisting of a finite and an infinite number of root functions of different boundary value problems. (English. Russian original) Zbl 0795.34074

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 463-466 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 6, 1007-1011 (1992).
MSC:  34L10 46B15 42A20
PDF BibTeX XML Cite

On the classification of steady-state solutions of Vlasov’s equation on the torus, and a boundary value problem. (English. Russian original) Zbl 0802.35145

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 459-462 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 6, 1004-1006 (1992).
MSC:  35Q60 82D10
PDF BibTeX XML Cite

The unconditional basis property for systems of root vector-valued functions of differential operators with matrix coefficients. (English. Russian original) Zbl 0795.34073

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 454-458 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 6, 999-1003 (1992).
MSC:  34L10 46B15
PDF BibTeX XML Cite

The quasi-isotropic approximation of geometric optics and problems of tomography. (English. Russian original) Zbl 0795.53079

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 450-453 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 5, 847-850 (1992).
PDF BibTeX XML Cite

The dynamic angle problem for the Gibbs-Thomson law. (English. Russian original) Zbl 0802.35167

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 444-449 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 5, 841-846 (1992).
Reviewer: E.Feireisl (Praha)
MSC:  35R35 35K20 80A22
PDF BibTeX XML Cite

On absolute convergence of the Fourier integral in \(\mathbb{R}_ n\). (English. Russian original) Zbl 0805.42012

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 441-443 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 5, 838-840 (1992).
Reviewer: N.Bozhinov (Sofia)
MSC:  42B10
PDF BibTeX XML Cite

The effect of localization of the singularity of the gradient of the solution of Darboux’s problem for the Gellerstedt equation, and a criterion for its continuity. (English. Russian original) Zbl 0799.35165

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 436-440 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 5, 834-837 (1992).
Reviewer: V.Lovicar (Praha)
MSC:  35M10 35A20
PDF BibTeX XML Cite

A continuous linear right inverse for a representation operator, and conformal mappings. (English. Russian original) Zbl 0803.47005

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 428-431 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 5, 826-829 (1992).
MSC:  47A05 46E10
PDF BibTeX XML Cite

Characteristic functions of linear operators. (English. Russian original) Zbl 0820.47007

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 417-424 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 5, 816-822 (1992).
Reviewer: M.Shahin (Dallas)
MSC:  47A50 47A20
PDF BibTeX XML Cite

Synthesis of adaptive optimal controls for linear dynamical systems. (English. Russian original) Zbl 0791.49001

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 412-416 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 5, 811-815 (1992).
MSC:  49J15 93B50 93C40
PDF BibTeX XML Cite

Geometric criteria for representation of analytic functions by series of generalized exponentials. (English. Russian original) Zbl 0791.30002

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 407-411 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 5, 807-810 (1992).
MSC:  30B50
PDF BibTeX XML Cite

On jointly orthogonal expansions of multicomponent random functions. (English. Russian original) Zbl 0814.60057

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 403-406 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 4, 636-639 (1992).
Reviewer: F.Móricz (Szeged)
MSC:  60H30 42C10
PDF BibTeX XML Cite

The evolutionary development of forms is independent of aftereffects. (English. Russian original) Zbl 0795.34066

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 400-402 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 4, 632-635 (1992).
MSC:  34K99 34A12 34C30 34D45 92D15 47A35 34C25
PDF BibTeX XML Cite

A block-grid method for increasing accuracy in the solution of the Laplace equation on polygons. (English. Russian original) Zbl 0795.65066

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 396-399 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 4, 628-631 (1992).
PDF BibTeX XML Cite

On widths of some classes of entire transcendental functions of several complex variables. (English. Russian original) Zbl 0799.41023

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 387-390 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 4, 619-622 (1992).
Reviewer: M.Marinov (Sofia)
MSC:  41A46 32A15 32A35
PDF BibTeX XML Cite

Bases of wavelets in spaces of differentiable functions of anisotropic smoothness. (English. Russian original) Zbl 0803.42022

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 382-386 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 4, 615-618 (1992).
MSC:  42C40 46E35 46B15
PDF BibTeX XML Cite

Asymptotic splitting of boundary value problems for differential equations in Banach spaces. (English. Russian original) Zbl 0788.35058

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 379-381 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 3, 427-429 (1992).
PDF BibTeX XML Cite

A description of analytic functionals in certain classes of domains. (English. Russian original) Zbl 0822.46050

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 375-378 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 3, 423-426 (1992).
MSC:  46F15 46F12
PDF BibTeX XML Cite

The inverse scattering problem for an infinite Jacobi matrix with operator elements. (English. Russian original) Zbl 1055.47502

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 366-370 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 3, 415-419 (1992).
PDF BibTeX XML Cite

On the theory of nonlinear integro-partial differential equations of Whitham type. (English. Russian original) Zbl 0795.45009

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 360-365 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 3, 410-414 (1992).
Reviewer: D.M.Bors (Iaşi)
MSC:  45K05
PDF BibTeX XML Cite

A tightness criterion for reciprocal bipartite cyclic game forms. (English. Russian original) Zbl 0796.90083

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 348-354 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 3, 398-405 (1992).
MSC:  91A43 91A05
PDF BibTeX XML Cite

Generalized hypergeometric functions associated with an arbitrary finite or locally compact continuous field. (English. Russian original) Zbl 0801.33020

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 343-347 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 3, 394-397 (1992).
MSC:  33C80 22E45 35D99
PDF BibTeX XML Cite

Congruences on terms and properties of dependence relations between variables. (English. Russian original) Zbl 0792.03004

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 338-342 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 3, 389-393 (1992).
MSC:  03B10 08A30
PDF BibTeX XML Cite

On the Möbius property of topological imbeddings preserving conformal moduli. (English. Russian original) Zbl 0789.30005

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 325-328 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 3, 377-379 (1992).
MSC:  30C65 35J30
PDF BibTeX XML Cite

Singular differential equations in problems of the study of functions at a conditional extremum. (English. Russian original) Zbl 0788.49003

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 322-324 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 2, 250-252 (1992).
MSC:  49J15
PDF BibTeX XML Cite

On a class of nonlocal elliptic problems. (English. Russian original) Zbl 0798.58074

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 317-321 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 2, 245-249 (1992).
MSC:  58J40 58J05 35J45
PDF BibTeX XML Cite

On approximation by algebraic polynomials in \(L_ p\)-spaces, \(0<p<1\). (English. Russian original) Zbl 0810.41009

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 310-312 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 2, 238-240 (1992).
Reviewer: H.Stahl (Berlin)
MSC:  41A10 41A50 41A27
PDF BibTeX XML Cite

The reverse Hölder inequality, the Muckenhoupt condition, and equimeasurable rearrangements of functions. (English. Russian original) Zbl 0802.42017

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 301-304 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 2, 229-232 (1992).
MSC:  42B25 26D15
PDF BibTeX XML Cite

The stochastic Bellman equation as a nonlinear equation in Maslov spaces. Perturbation theory. (English. Russian original) Zbl 0802.49022

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 294-300 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 2, 223-228 (1992).
MSC:  49L99 47A55 35F20
PDF BibTeX XML Cite

On a class of almost periodic solutions of the KdV equation with nowhere dense spectrum. (English. Russian original) Zbl 0801.35119

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 290-293 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 2, 219-222 (1992).
MSC:  35Q53 35K55
PDF BibTeX XML Cite

On convergence and unconditional convergence of Fourier series. (English. Russian original) Zbl 0796.42004

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 286-289 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 2, 216-218 (1992).
MSC:  42A20 42C10
PDF BibTeX XML Cite

On Bernstein-Nikol’skij inequalities that are best with respect to choice of harmonics. (English. Russian original) Zbl 0797.41014

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 281-285 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 2, 211-215 (1992).
MSC:  41A17 41A50 42A10
PDF BibTeX XML Cite

Geometric methods of studying the solvability of a class of operator equations. (English. Russian original) Zbl 0820.47009

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 276-280 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 2, 206-210 (1992).
Reviewer: M.Shahin (Dallas)
MSC:  47A50
PDF BibTeX XML Cite

On Bernstein-Nikol’skij inequalities and widths of Sobolev function classes. (English. Russian original) Zbl 0797.46025

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 272-275 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 2, 202-205 (1992).
Reviewer: H.Triebel (Jena)
MSC:  46E35
PDF BibTeX XML Cite

Ballisticity of continuous functions. (English. Russian original) Zbl 0819.93025

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 269-271 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 2, 199-201 (1992).
MSC:  93B30 93A30
PDF BibTeX XML Cite

On the Cauchy problem for first-order elliptic systems. (English. Russian original) Zbl 0786.35032

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 266-268 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 1, 39-42 (1992).
MSC:  35F10 35C15
PDF BibTeX XML Cite

Unboundedness of normalized vector-valued functions of Dirac-type systems. (English. Russian original) Zbl 0799.34083

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 262-265 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 1, 35-38 (1992).
MSC:  34L40 34L20 34B24
PDF BibTeX XML Cite

Continuous and discontinuous solutions of boundary value problems for first-order partial differential equations. (English. Russian original) Zbl 0787.35022

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 257-261 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 1, 30-34 (1992).
MSC:  35F30 35D05 35F20 91A23
PDF BibTeX XML Cite

Fourier-Maslov integral operators associated with a bundle, and an extension of the algebra of pseudodifferential operators. (English. Russian original) Zbl 0798.58075

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 252-256 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 1, 25-27 (1992).
MSC:  58J40 58J05 35J45
PDF BibTeX XML Cite

On the propagation speed of perturbations in micro inhomogeneous elastic media with small shear modulus. (English. Russian original) Zbl 0794.73005

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 239-244 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 1, 13-18 (1992).
MSC:  74E05 74J99 35Q72
PDF BibTeX XML Cite

Number and multiplicity of singular points of a quadratic differential system. (English. Russian original) Zbl 0788.34020

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 235-238 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 1, 9-12 (1992).
MSC:  34C05
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Author

all top 3

Classification